# SDR UPS98227476

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520780
- Condition: Corroded
- Location: Bs 655-668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SEAT TRACK BS 655 TO 668, LBL 45, WL 208.  REMOVED CORROSION FROM SEAT TRACK BS 668 TO 655, FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK BS 480 TO 685, ALL WORK PERFORMED IAW SRM 51-10-06, 53-10-01, 51-30-02, 53-10-05.
